diagnosed with UTI and prescribed Bactrim - 2nd day, bad muscle and joint aches, like I had the flu, but not really feeling bad, just very, very sore. Is there anything I can do?
19 Mar 2011
You may be experiencing an allergic side effect to your antibiotic. Call the pharmacist to see if this is an allergic reaction to Bactrim, you can be switched to a different antiB, and suffer no ill effects. In the meantime, try to take some Ibuprofen for the aches. Also, if your uti hurts, you might want to try Azo Standard, it is a natural product, and relieves the pain of uti's, but it stains ones urine bright orange, so wear your last chance underooo's!!!
Wishing you the best,
19 Mar 2011
Sounds to me like you are having adverse reaction to the antibiotic and need to let the doctor know as soon as possible. She needs to change the antibiotic to one that doesn't affect you this way. I get the same reaction to Macrodantin and Macrobid so my doctor prescribes Levaquin instead for UTI's.
Please give the doc a call,
- Bactrim Information for Consumers
- Bactrim Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bactrim (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Having flu like symtoms and a lot of phflem, dark green coming from out of throat and nose... fever also
1 answer • 5 Sep 2010
I am taking Bactrim (antibiotic) for a urinary tract infection.I took the first pill last night at around 9.30 pm. About an hour ago, I took half a ...
2 answers • 20 Jun 2012
1 answer • 14 Mar 2013
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
... be hereditary? Wondering for the sake of my daughters. My second question is about medication for UTI's. I get them often, and as I'm ...
4 answers • 5 Dec 2013
Urinary Tract Infection - I used to suffer from UTIs frequently during my teens but was free of them
... for 4 years after the infection spread to my kidneys and I was prescribed strong antibiotics. During travels to the States, I started getting the ...
0 answers • 9 Jul 2014